Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Northern Indiana

July 13, 2016Henry County, Putnam County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jul 13, 2016, 6:54 PM EDT for Henry County, Putnam County, Ohio. It was in force for 26 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 6:54 PM EDT (22:54 UTC)
Expired
Jul 13, 2016, 7:20 PM EDT
In force
26 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henry County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 139 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:05 PM EDTTSTM WND GST 55Ottawa, OHWITH OUTFLOW AHEAD OF THE STORM.
Jul 13, 7:25 PM EDTTSTM WND GST 58Ottawa, OHSMALL BRANCHES 1-3 IN DIAMETER DOWNED. ALSO REPORTED DIME SIZED HAIL.
Jul 13, 7:25 PM EDTTSTM WND GST 58Ottawa, OHSMALL BRANCHES 1-3 IN DIAMETER DOWNED. ALSO REPORTED DIME SIZED HAIL. .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WUUS53 KIWX 132254
SVRIWX
OHC069-137-132345-
/O.NEW.KIWX.SV.W.0036.160713T2254Z-160713T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENRY COUNTY IN OHIO...
  CENTRAL PUTNAM COUNTY IN OHIO...

* UNTIL 745 PM EDT

* AT 654 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KALIDA...OR
  8 MILES WEST OF OTTAWA...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OTTAWA...LEIPSIC...DESHLER...KALIDA...GLANDORF...HAMLER...WEST
  LEIPSIC...BELMORE...MILLER CITY...PRENTISS AND GALLUP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4091 8424 4096 8431 4131 8399 4122 8388
      4106 8388
TIME...MOT...LOC 2254Z 227DEG 22KT 4099 8419 

HAIL...1.00IN
WIND...60MPH
 
$$

FISHER
1 follow-up statement
736 
WWUS53 KIWX 132320
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 PM EDT WED JUL 13 2016

OHC069-137-132329-
/O.CAN.KIWX.SV.W.0036.000000T0000Z-160713T2345Z/
HENRY OH-PUTNAM OH-
720 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY AND CENTRAL
PUTNAM COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. A WIND GUST TO 55 MPH WAS
RECORDED NEAR OTTAWA. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
OHIO.

LAT...LON 4091 8424 4096 8431 4131 8399 4122 8388
      4106 8388
TIME...MOT...LOC 2317Z 227DEG 22KT 4110 8404 

$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:04 PM EDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 13, 3:04 PM EDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
304 PM EDT WED JUL 13 2016

.SYNOPSIS...
Issued at 131 PM EDT Wed Jul 13 2016

A couple of upper air disturbances will move across the area today
and tonight causing scattered thunderstorms. A cold front will
move through the area Thursday, continuing the chance of storms.
High pressure will move across the area Friday and Saturday
providing fair weather with temperatures a bit below normal. As
the high moves east Sunday, warmer and more humid air along with a
chance of thunderstorms will return to the area and continue into
early next week.

&&

.SHORT TERM...(This Afternoon through Thursday)
Issued at 300 PM EDT Wed Jul 13 2016

Weak MCV remnants into nw IN as of 18z is expected to spark isolated
to scattered convection into areas mainly along/east of US 31 late
this afternoon. Moderate boundary layer destabilization given slight
cooling aloft over a warm/moist near sfc layer more than adequate
for development, but rather paltry warm sector wind field and weak
forcing (capping concerns) does bring coverage/probability into
question...hence the 30-50 percent type PoPs. The main threats for
the remainder of the afternoon will be lightning and isolated wind
gusts > 50 mph.

Another/stronger convectively aided shortwave over IA/northern MO
will continue to progress east and provide the next opportunity for
more widespread convection this evening into the early overnight (01-
06z). Stronger wind fields and forcing on leading edge of synoptic
scale height falls should allow upscale growth of MCS over eastern
IA/MO into IL early this evening. What happens east from here
remains of low confidence given outrun from slightly better upper
support (shear/buoyancy balance offset) and potential for stronger
bowing segment to focus more along leftover instability
gradient/outflow through central IL/IN. This gradient/outflow will
be the key as it attempts to mix north late this afternoon/evening
possibly bringing the severe threat north into our area (best
chances south of the US 30 corridor in Indiana). Any bowing segment
would present a wind damage threat and potentially a brief spinup
tornado. Stay tuned for updates this evening. Mainly dry conditions
are then expected in wake of composite outflow later
tonight/Thursday morning.

The main cold front will translate southeast through the local area
Thursday afternoon as mid-level trough works east through the Great
Lakes region. Will finally have the deep background flow/shear
necessary for better organization tomorrow...yet weak frontal
convergence/deep layer ascent and southward exit of deeper moisture
tied to tonight's composite outflow/pre-frontal trough should limit
the severe threat/coverage...although low chances warranted mainly
along/southeast of US-24. Temperatures will likely overachieve
somewhat tomorrow given deep mixing and lowering dewpoints under a
mostly/partly sunny sky.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 300 PM EDT Wed Jul 13 2016

Friday into Saturday will be characterized by much cooler/less humid
conditions as fresh canadian airmass builds in post-frontal. Passage
of a weak secondary trough on Friday is allowing some model guidance
print out some light QPF. Opted to retain silent 10 PoP given dry
airmass and weak forcing along this secondary feature. Sfc high
pressure then builds in Friday night through Saturday night as
subsidence/height rises in flat flow.

An upper level ridge (595-600 dm at 500 mb) and associated dome of
extreme heat will build/expand across the central US later Sunday
through next week. Theta-e ridge/frontal boundary on the northeast
fringe of this feature will likely be positioned in the vicinity
late Sunday through the middle of next resulting in chances for
showers/storms in ring of fire type pattern. Heat/humidity levels
will also gradually increase, especially by late next week/weekend
(just beyond this forecast period) as upper ridge becomes better
established into the Ohio Valley and western Great Lakes.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 126 PM EDT Wed Jul 13 2016

Extremely low confidence forecast with respect to thunderstorm
potential later this afternoon through this evening. First
wave/mesovort across NE IL into NW IN is expected to kick off
convection across terminals mid afternoon through early evening.
Left previous forecast timing for TEMPO TSRA per hi-res guidance
trends. Introduced VCTS mention from 02-06Z associated with second
wave currently across central IA that will push east over the next
several hours. Also introduced MVFR cigs/visbys at KFWA toward
daybreak Wednesday, with ample low level moisture, weakening
gradient and weak subsidence behind aforementioned secondary wave.
Drier air pushing into KSBN precludes MVFR mention for them.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT/NG
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...NG

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 13, 4:11 AM EDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 AM EDT WED JUL 13 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-141000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
411 AM EDT WED JUL 13 2016 /311 AM CDT WED JUL 13 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED SEVERE STORMS WITH
DAMAGING WINDS AND HAIL ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING. ALSO, THE HEAT INDEX WILL BE IN THE 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. ISOLATED STRONG
STORMS ARE POSSIBLE OVER NORTHWEST OHIO THURSDAY AFTERNOON. THERE
IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-141000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
411 AM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED STORMS WITH WINDS
GREATER THAN 40 KNOTS AND HAIL ARE POSSIBLE THIS AFTERNOON AND
THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING.

THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jul 13, 5:52 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
552 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             3 SSE CURRYVILLE        40.74N 85.04W
07/13/2016  E0.75 INCH       ADAMS              IN   TRAINED SPOTTER

            ESTIMATED BIGGER THAN 0.5 INCH DIAMETER HAIL
            BUT LESS THAN 1".

&&

MCD
Local storm report, Jul 13, 5:54 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             DECATUR                 40.83N 84.93W
07/13/2016  M0.75 INCH       ADAMS              IN   TRAINED SPOTTER

            .

&&

KLR
Local storm report, Jul 13, 5:56 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     DECATUR                 40.83N 84.93W
07/13/2016                   ADAMS              IN   TRAINED SPOTTER

            MEDIUM SIZED TREE LIMBS DOWNED.
            APPROXIMATELY 4 TO 6 INCHES IN DIAMETER.
            LIMBS APPEARED HEALTHY.

&&

KLR
Special weather statement, Jul 13, 6:27 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT WED JUL 13 2016

INZ003>005-MIZ077-078-132330-
ST. JOSEPH-LA PORTE-ELKHART-BERRIEN-CASS-
627 PM EDT WED JUL 13 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. JOSEPH...
NORTHERN LA PORTE...NORTHWESTERN ELKHART...SOUTHEASTERN BERRIEN AND
CASS COUNTIES...

AT 626 PM EDT /526 PM CDT/...AN AREA OF STRONG THUNDERSTORMS WAS
FROM NEAR NEW CARLISLE TO BUCHANAN...AND WEST TO HESTON...MOVING
EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTH BEND...ELKHART...MISHAWAKA...GOSHEN...MICHIGAN CITY...LA
PORTE...NILES...DOWAGIAC...BUCHANAN...GEORGETOWN...TRAIL CREEK...
SIMONTON LAKE...DUNLAP...GULIVOIRE PARK...GRANGER...OSCEOLA...NEW
BUFFALO...NEW CARLISLE...CASSOPOLIS AND THREE OAKS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 41 AND 102.
 INTERSTATE 94 IN INDIANA BETWEEN MILE MARKERS 36 AND 45.
 INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND 10.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4175 8683 4186 8665 4203 8577 4178 8577
      4177 8579 4176 8577 4160 8577 4160 8692
TIME...MOT...LOC 2226Z 265DEG 19KT 4175 8645

SLL
Special weather statement, Jul 13, 6:34 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 PM EDT WED JUL 13 2016

INZ027-OHZ004-015-024-025-132315-
ADAMS-VAN WERT-ALLEN-DEFIANCE-PAULDING-
634 PM EDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ADAMS...
CENTRAL DEFIANCE...PAULDING...SOUTHWESTERN ALLEN AND VAN WERT
COUNTIES...

AT 634 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CONVOY TO 7 MILES NORTHWEST OF COLDWATER TO NEAR
ST. HENRY...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DEFIANCE...VAN WERT...DELPHOS...PAULDING...SPENCERVILLE...PAYNE...
CONVOY...OHIO CITY...SPENCERVILLE IN ALLEN COUNTY...MIDDLEBURY...
MIDDLE POINT...GROVER HILL...WILLSHIRE...SCOTT...MELROSE...
HAVILAND...WREN...LATTY...VENEDOCIA AND BROUGHTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
INDIANA AND OHIO.
&&

LAT...LON 4092 8485 4092 8480 4101 8480 4135 8442
      4099 8437 4099 8440 4090 8440 4090 8436
      4083 8435 4069 8429 4068 8446 4073 8446
      4073 8480 4060 8480
TIME...MOT...LOC 2234Z 226DEG 31KT 4094 8478 4057 8473 4038 8465

FISHER
Local storm report, Jul 13, 6:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
641 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     DECATUR                 40.83N 84.93W
07/13/2016                   ADAMS              IN   TRAINED SPOTTER

            45 FT TALL, 2 FT DIAMETER TREE DOWNED. OTHER
            SMALL BRANCHES DOWNED.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 6:34 PM EDTSpecial Weather StatementIWXPaulding, Van Wert41 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.